# SDR C2XA04BT076

- Difficulty date: July 10, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 14,593 hours, 1,358 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Burned Out
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 5A INSPECTION, MAINTENANCE FOUND EMERGENCY EXIT SIGN OVER SERVICE DOOR, NOT OPERATING.  REMOVED AND REPLACED EMERGENCY EXIT SIGN LIGHT OVER SERVICE DOOR IAW AMM  NR 33-50-06. OPS.  CHECKED GOOD.
